U.S. doctors online nowAsk doctors free
CA
A 24-year-old member asked:

I seem to lose my erection the second i try to put a condom on, what's wrong?

1 doctor answer1 doctor weighed in
Dr. Albert Pizzo
Family Medicine 61 years experience
Loss of erection: This is a common symptom with a psychological cause. There are different types of performance anxieties that can cause this. It usually is not a physical problem. Discuss this problem with your physician or a psychologist familiar with performance anxiety.

Similar questions

A 37-year-old member asked:

I lose my erection whenever i put a condom on. What are my alternatives?

1 doctor answer1 doctor weighed in
Dr. George Klauber
Specializes in Pediatric Urology
Have partner help: Try having your partner apply condom. Or could practice in privacy watching stimulating porno movie. Could discuss with sympathetic dr. Including possible temporary use of viagra (sildenafil) or Cialis until problem has resolved itself. Good luck.
Last updated Jul 20, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.